# SDR GLBA20061042

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 36,783 hours, 40,612 cycles
- Engine: Pwa PW118A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SMOKE/SMELL, PILOTS REPORTED STRONG ODOR OF SMOKE IN CABIN FOLLOWED BY SMOKE AURAL WARNING FROM LAV SMOKE DETECTOR. MAINTENANCE CLEANED BLEED DUCT AND BELLY PANEL OF GLYCOL FLUID. MAINTENANCE RAN ENGINES AND OPERATIONAL CHECKS WERE GOOD IAW MM 21-23.
